A gradient-based continuous method for large-scale optimization problems

Li Zhi Liao, Liqun Qi, Hon Wah Tam

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)

Abstract

In this paper we study a gradient-based continuous method for large-scale optimization problems. By converting the optimization problem into an ODE we are able to show that the solution trajectory of this ODE tends to the set of stationary points of the original optimization problem. We test our continuous method on large-scale problems available in the literature. The simulation results are very attractive.
Original languageEnglish
Pages (from-to)271-286
Number of pages16
JournalJournal of Global Optimization
Volume31
Issue number2
DOIs
Publication statusPublished - 1 Feb 2005

Keywords

  • Continuous method
  • Large-scale optimization
  • Ordinary differential equation

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this